# SDR AALA201809431002

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 52,407 hours, 26,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 100-110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT THE NOSE LANDING GEAR AFT RT DOOR,  AFT HINGE CUT OUT.  REPAIRED THE SKIN IAW SRM 53-05-00, FIG 158.
